Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 3.

Dynamic networks

Masuda, Naoki and Rocha, Luis E.C. ORCID: 0000-0001-9046-8739 (2018) A gillespie algorithm for non-markovian stochastic processes. SIAM Review, 60 (1). pp. 95-115. ISSN 0036-1445 (Print), 1095-7200 (Online) (doi:https://doi.org/10.1137/16M1055876)

Gillespie algorithm

Masuda, Naoki and Rocha, Luis E.C. ORCID: 0000-0001-9046-8739 (2018) A gillespie algorithm for non-markovian stochastic processes. SIAM Review, 60 (1). pp. 95-115. ISSN 0036-1445 (Print), 1095-7200 (Online) (doi:https://doi.org/10.1137/16M1055876)

Numerical simulation

Masuda, Naoki and Rocha, Luis E.C. ORCID: 0000-0001-9046-8739 (2018) A gillespie algorithm for non-markovian stochastic processes. SIAM Review, 60 (1). pp. 95-115. ISSN 0036-1445 (Print), 1095-7200 (Online) (doi:https://doi.org/10.1137/16M1055876)

This list was generated on Sun Jan 24 19:03:46 2021 UTC.